# SDR W8PA980012

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE IS DETACHED FROM DOOR.  REINSTALLED SLIDE.
